MathSciNet Relay Station
MathSciNet bibliographic data
MR415407 47C10 (35S05 47B35 58G10)
Coburn, L. A.; Moyer, R. D.; Singer, I. M. $C\sp*$-algebras of almost periodic pseudo-differential operators. Acta Math. 130 (1973), 279–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement